Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

1999 year

Sobolevski, A. N. Interval arithmetic and linear algebra over idempotent semirings. Doklady Math. 369:6 (1999), 747-749. [Russian original: . . . 369:6 (1999), 747-749.]

Go to publication

Authors: Sobolevski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site